# SDR ASOA2015070213243

- Difficulty date: June 10, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 25,716 hours, 24,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN PASSENGER COMPARTMENT UNDER FLOORBOARDS, LT SIDE AT FS 559.00 BETWEEN LBL 27.00 TO LBL 45.00.  THE FLOORBOARD ATTACHMENT STRAP HAS PITTING CORROSION.  BLENDED OUT APPROXIMATELY .004" AT DAMAGE IAW SRM 53-41-43 AND 53-00-00, FIG 102. .046" OF MATERIAL REMAINING.   ALODINED, PRIMED AND PAINTED REPAIR AREA IAW SRM 51-25-06 AND 51-25-16.
